Antibiotics cause yeast infections for me and I feel as though I am starting to get one. I am only on the antibiotic for 3 days and this is the second day. I've read the paperwork for both meds and there is no mention whether one will reduce the effects of the other or if there is a problem. The doctor and pharmacist also didn't mention any issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
While I was taking the Diflucan everything cleared up, it's been two days since my last pill and starting to have a light reaccuring discharge. ...
2 answers • 31 Jan 2010
If so how long did it take before you noticed any improvement in tour condition. been on diflucan for 2 and half weeks and i think my syptoms are ...
1 answer • 2 Dec 2010
I have taken it before for pneumonia and was on it for 30 days with no problem. I only have three more days but my arms and shoulders are killing me. ...
5 answers • 7 Mar 2012
I restarted Levaquin 250mg tablets BID after taking a 10 day break. I have been taking them now for 27 days and was prescribed Diflucan for candida. ...
1 answer • 26 Apr 2015
I took diflucan on momday , and forgot to wait 3 days before drinking alcohol.
2 answers • 11 Jun 2015